Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 671219

Dimension reduction for models of pollutant transport with sedimentation


Limić, Nedžad; Starčević, Maja
Dimension reduction for models of pollutant transport with sedimentation // Zeitschrift für angewandte Mathematik und Mechanik, 94 (2014), 9; 740-756 doi:10.1002/zamm.201200144 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 671219 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Dimension reduction for models of pollutant transport with sedimentation

Autori
Limić, Nedžad ; Starčević, Maja

Izvornik
Zeitschrift für angewandte Mathematik und Mechanik (0044-2267) 94 (2014), 9; 740-756

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Transport equations; sedimentation; dimension reduction; mass conservation law

Sažetak
In this paper we present a model for transport of substance with sedimentation governed by a water flow in a shallow basin. The model is developed by using a dimension reduction technique in an infinite layer. The concentration of substance is modeled by a 2D-approximation, corrected in the vertical direction. In applications 2D models are often used in shallow basins as it was illustrated for instance in [Legović T., Limić N., Valković V., Est. Coast Shelf Sci., 30, 619-654, (1990)]. Here we establish the acceptability criterion for the reduction, based on the mass conservation law. Thus we discuss the existence of solutions to the original 3D model and the deduced 2D model with $L^1$ source terms. For the conclusion we prove that the relative error of sedimentation rates for the original and deduced model tends to zero as the distance from the source of substance tends to infinity.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
037-0372787-2797 - Asimptotičke metode u mehanici kontinuuma (Marušić-Paloka, Eduard, MZOS ) ( POIROT)

Ustanove:
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Nedžad Limić (autor)

Avatar Url Maja Starčević (autor)

Citiraj ovu publikaciju

Limić, Nedžad; Starčević, Maja
Dimension reduction for models of pollutant transport with sedimentation // Zeitschrift für angewandte Mathematik und Mechanik, 94 (2014), 9; 740-756 doi:10.1002/zamm.201200144 (međunarodna recenzija, članak, znanstveni)
Limić, N. & Starčević, M. (2014) Dimension reduction for models of pollutant transport with sedimentation. Zeitschrift für angewandte Mathematik und Mechanik, 94 (9), 740-756 doi:10.1002/zamm.201200144.
@article{article, year = {2014}, pages = {740-756}, DOI = {10.1002/zamm.201200144}, keywords = {Transport equations, sedimentation, dimension reduction, mass conservation law}, journal = {Zeitschrift f\"{u}r angewandte Mathematik und Mechanik}, doi = {10.1002/zamm.201200144}, volume = {94}, number = {9}, issn = {0044-2267}, title = {Dimension reduction for models of pollutant transport with sedimentation}, keyword = {Transport equations, sedimentation, dimension reduction, mass conservation law} }
@article{article, year = {2014}, pages = {740-756}, DOI = {10.1002/zamm.201200144}, keywords = {Transport equations, sedimentation, dimension reduction, mass conservation law}, journal = {Zeitschrift f\"{u}r angewandte Mathematik und Mechanik}, doi = {10.1002/zamm.201200144}, volume = {94}, number = {9}, issn = {0044-2267}, title = {Dimension reduction for models of pollutant transport with sedimentation}, keyword = {Transport equations, sedimentation, dimension reduction, mass conservation law} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet


Citati





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font